Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 148132, 9 pages
http://dx.doi.org/10.1155/2014/148132
Research Article

New Exact Solutions for a Higher Order Wave Equation of KdV Type Using Multiple -Expansion Methods

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 16 February 2014; Accepted 9 April 2014; Published 29 April 2014

Academic Editor: Giorgio Kaniadakis

Copyright © 2014 Yinghui He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinghui He, “New Exact Solutions for a Higher Order Wave Equation of KdV Type Using Multiple -Expansion Methods,” Advances in Mathematical Physics, vol. 2014, Article ID 148132, 9 pages, 2014. doi:10.1155/2014/148132